Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the linear sieve, I

Yoichi Motohashi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 6 (1980), 285-287.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195516812

Digital Object Identifier
doi:10.3792/pjaa.56.285

Mathematical Reviews number (MathSciNet)
MR581472

Zentralblatt MATH identifier
0469.10025

Subjects
Primary: 10H30

Citation

Motohashi, Yoichi. On the linear sieve, I. Proc. Japan Acad. Ser. A Math. Sci. 56 (1980), no. 6, 285--287. doi:10.3792/pjaa.56.285. https://projecteuclid.org/euclid.pja/1195516812


Export citation

References

  • [1] H. Halberstam and H. E. Richert: Sieve Methods. Academic Press (1974).
  • [2] H. Iwaniec: On the error term in the linear sieve. Acta Arith., 19, 1-30 (1971).
  • [3] H. Iwaniec: Rosser's sieve (to appear).
  • [4] H. Iwaniec: A new form of the error term in the linear sieve (to appear).
  • [5] H. Iwaniec: Sieve methods (a talk delivered at the Helsinki IMU Congress 1978).
  • [6] W. B. Jurkat and H. E. Richert: An improvement of Selberg's sieve method. I. Acta Arith., 11, 217-240 (1965).
  • [7] Y. Motohashi: Lectures on sieve methods and prime number theorems (to appear).
  • [8] A. Selberg: Sieve methods. Proc. Symp. Pure Math., 20, 311-351 (1971).

See also

  • Part II: Yoichi Motohashi. On the linear sieve, II. Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 8 (1980), 386--388.